# SDR DL72L992410

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Engine: Pwa JT8D15
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Stud
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 50,018 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG RAPID OIL LOSS, LOW OIL PRESS LT ILLUM AND QTY WENT TO ZERO.  SHUTDOWN ENG PER POM.  FOUND .25 INCH STUD MISSING FROM FRONT GEARBOX COVER.  REINSTALLED STUD PER 727 M/M 72-61-02.
